19 years old, been on the generic form of sprintec

Patient

Q: 19 years old, been on the generic form of sprintec for a month and 2 weeks. No smoking and my period is due in 2-3 weeks. I have a mild soreness in my breasts and nipples, wearing or not wearing a bra doesn't irritate them. Is this a problem or a normal hormonal thing?

Doctor

A:   Thank you for writing to us.

Taking any form of oral Contraception can cause breast soreness and headaches. These are common side effects of taking OCPs. However, if you wish to continue avoiding pregnancy you should continue.

The best thing you can do is to see your Gynecologist to lower the dose and consequently reduce the side effects as well.

Hope this helps you. All the best.

Related Q&A

Q: I believe I have a glucan production issue. I'm not diabetic, however my sugar spikes w/small amount of sugars and dr...

Q: I am 30 years old with PCOS, when I start taking Glucophage and I suffer from numbness in my hands and foot, so I sto...

Q: Hi, how are you? I'm 19, female, 5'7", and about 17 stone. For a few weeks my upper abdomen has been larger th...

Q: I'm 25 yr old, having Pcod problem, doctor advised me to take krimson 35 for the same. I'm taking from past 6 months....

Q: I have been refered to endrocology for excess facial hair for many years now. I was seen by a consultant how took bl...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews